# SDR AALA20001706

- Difficulty date: October 11, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accumulator
- Part number: 3311586
- Condition: Discharged
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAX - FLT 1406 - EN ROUTE DFW-JAX - RIGHT SIDE THRUST REVERSER UNLOCK LIGHT ILLUMINATED ON MFDU IN FLIGHT.  LANDED JAX WITHOUT INCIDENT.  THRUST REVERSER NORMAL OPERATION ON LANDING.  SERVICED ACCUMULATOR PRE CHARGE WITH NITROGEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
